About frequencies of letters in generalized automatic sequences. (English) Zbl 1162.68032

Summary: We present some asymptotic results about the frequency of a letter appearing in a generalized unidimensional automatic sequence. Next, we study multidimensional generalized automatic sequences and the corresponding frequencies.


68R15 Combinatorics on words
Full Text: DOI


[1] Allouche, J.-P.; Shallit, J., Automatic sequences, theory, applications, generalizations, (2003), Cambridge University Press Cambridge · Zbl 1086.11015
[2] Cobham, A., Uniform tag sequences, Math. syst. theory, 6, 164-192, (1972) · Zbl 0253.02029
[3] Eilenberg, S., Automata, languages and machines, vol. A, (1974), Academic Press New York · Zbl 0317.94045
[4] Fogg, N.P., ()
[5] Gantmacher, F.R., The theory of matrices, vol. 2, (1959), Chelsea Publishing Company New York · Zbl 0085.01001
[6] Grabner, P.J.; Rigo, M., Additive functions with respect to numeration systems on regular languages, Monatsh. math., 139, 205-219, (2003) · Zbl 1125.11008
[7] Lecomte, P.; Rigo, M., Numeration systems on a regular language, Theory comput. syst., 34, 27-44, (2001) · Zbl 0969.68095
[8] Lecomte, P.; Rigo, M., On the representation of real numbers using regular languages, Theory comput. syst., 35, 13-38, (2002) · Zbl 0993.68050
[9] Lind, D.; Marcus, B., An introduction to symbolic dynamics and coding, (1995), Cambridge University Press Cambridge · Zbl 1106.37301
[10] Peter, M., The asymptotic distribution of elements in automatic sequences, Theoret. comput. sci., 301, 285-312, (2003) · Zbl 1028.68081
[11] Peyrière, J., Fréquence des motifs dans LES suites doubles invariantes par une substitution, Ann. sci. math. Québec, 11, 133-138, (1987) · Zbl 0641.10042
[12] Rigo, M., Generalization of automatic sequences for numeration systems on a regular language, Theoret. comput. sci., 244, 271-281, (2000) · Zbl 0945.68105
[13] Rigo, M.; Maes, A., More on generalized automatic sequences, J. autom. lang. comb., 7, 351-376, (2002) · Zbl 1033.68069
[14] Saari, K., On the frequency of letters in pure binary morphic sequences, (), 397-408 · Zbl 1132.68462
[15] O. Salon, Suites automatiques à multi-indices, in: Séminaire de théorie des nombres de Bordeaux, Exp. 4 (1986-1987), 4.01-4.27. Followed by an Appendix by J. Shallit, 4-29A-4-36A
[16] Yablonski, S., Introduction aux mathématiques discrètes, (1983), Mir Moscow
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.